# SDR YENA2024080501070

- Difficulty date: August 2, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 7,626 hours, 1,120 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY023357
- Condition: Failed
- Location: Zone 400
- Part time: 7,715 hours, 1,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'CLASS 2 MESSAGE: AC GEN ( CLASS II MX MSG - GPCU OR AC GEN ); REMOVED AND REPLACED GCU # 2 (1XU2) IAW AMM 24-22-34. OPS CHECK NORMAL. THIS CLEARS MDDR 555869. NO FAULTS OR MESSAGES NOTED AT THIS TIME. MX-4 UPDATED, PLACARD REMOVED.'
